lurker53 Posted July 4, 2009 Share Posted July 4, 2009 My pdoc prescribed me Sertaline (generic for Zoloft) in addition to my 150mg of Wellbutrin and .5mg (2x daily) of Klonopin because she said the Sertaline would help with anxiety and often works well with Wellburtin (she said some call it Well-Oft). I started at 50mg per day of Sertaline in addition to the others and didn't notice much of a difference. When she bumped me up to 75mg per day of Sertaline in addition to the others, about five or six weeks in now all I want to do is sleep. I work from home and have become very unmotivated to get any work done, find myself exhausted a lot and the sleeping during the daytime makes me soooooo depressed. I started taking the Wellbutrin and Sertaline in the morning so I decided to switch it to nightime hoping I'd be less tired. That worked a little bit, but I am still unmotivated to do anything and simply want to lay in bed all day. I see my pdoc in a couple of weeks but I am already started to cut back on the Sertaline (now taking 50mg a day). Has anyone experienced this with Zoloft? I don't wake up anxious like I used to, just depressed and lethargic. Not a good trade off for me. Can Zoloft make you more depressed? It's the 4th of July, finally sunny out and I've slept in until 1PM and don't want to do anything. Any shared stories would help me. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.